Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Possible Erection Disorder?
MORE INFO

CATEGORIES

KOM2002 (plain)  Possible Erection Disorder?

Thread Messages in thread:

reply ** Re: Possible Erection Disorder? , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 12 Aug 2006 05:33
plain Possible Erection Disorder? , ****** , 11 Aug 2006 00:37
 76666. To top of pageTop   Next message down
Possible Erection Disorder?
From: ******
Date: Fri, 11 Aug 2006 00:37:43 +0200
Language: English

 


Reply to this message

Reply to all  

plain
hello, im a 22 year old male, i just recently had a major injury where i sliced the inside of my forearm and cut the fatia and muscle in my arm and had to be stitvhed all together, i was on tylenol 3 with codein for 3 weeks, i have a girlfriend and we always had sex multiple times a day and i could get an erection just as we started to make out , all of a sudden i had an experience where i started to get into it with her but nothin was happening , no erection, nothing, the next time i went to do it i def kno it was on my mind but no im finding it hard to get an erection at all even when she performs with hand, i do sometimes enfd up gettin one but it takes forever. Could it be cuz the medication or injury?, im off the pain killers now and thast when it staerted happening, but whilst i ws on them i was still having sex multiple times a day and have never ever had a problem in my life with it before? is it possible i have ED even if it just happened outta nowhere?., could it solely be the fact that im nervouse it wont go up now?, i talked to my partner about it, and we randomly attempt it, should i stop sex for a while, could it be just all in my head becuz i dont want her to get upset and i want to please her?.. wat r some ways i can get it off my mind?, i cant seem to blobk it out when im with her , i almost avoid sex and 2 weeks ago me and her could have sex at the drop of a hat. whats wrong?..any suggestions? could it be the tylenol 3 with codein and if so how long will the condition last?

 76739. To top of pageTop Previous message Previous message  
** Re: Possible Erection Disorder? (Reply to: 76666 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sat, 12 Aug 2006 05:33:41 +0200
Language: English

 


Reply to this message

Reply to all  

reply

This article lists medicines which can cause sexual problems. The list is not complete. Codeine is known to sometimes cause sexual problems. Your illness in itself can also be a cause of your sexual problems. When threatened by illness, the body concentrates its resources on essential functions, and sex is not regarded as essential.




You are not logged in
Today's date: Mon, 23 Oct 2017 04:46:42 +0200
KOM 2002